%% -*-BibTeX-*-


@Article{Ulbrich04,
  author       = "Stefan Ulbrich",
  title        = "On the superlinear local convergence of a filter-{SQP} method",
  journal      = "Math. Program.",
  volume       = "100",
  number       = "1, Ser. B",
  pages        = "217--245",
  year         = "2004",
  ISSN         = "0025-5610",
  MRclass      = "90C30 (90C55)",
  MRnumber     = "MR2072932 (2005d:90120)",
  fjournal     = "Mathematical Programming. A Publication of the Mathematical Programming Society",
  mrreviewer   = "Hiroshi Yabe",
}